# SDR ASOA2013062508501

- Difficulty date: June 21, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 12,961 hours, 8,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ILLUMINATED STRIPS AROUND GALLEY SERVICE DOOR DAMAGED/MISSING.  PERFORMED VISUAL INSP OF ILLUMINATED STRIPS IAW AMM 33-51-01.  ALL CHECKS GOOD AT THIS TIME.
